Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Loss of appetite due to Clanazopam - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
User :   Hi?
Doctor :   How can I help you?
User :   Ok.. well I started taking Clanazopam (sp?) about a week ago regularly and my appitite is just about totally gone.. I mean I forget to eat all of the time.
User :   Is this a side effect of the medicine, likely, or perhaps just something that is more to do with my eating habits and stomach in general, as I have problems with my appitite from time to time
Doctor :   Ok
User :   So I guess really the question is, should I stop taking the medication regularly, wait it out, or just continue on.
Doctor :   It could be the side effect of the drug, however we cannot buy on the same thing since you already have
Doctor :   appetite problems
User :   I also seem to be having diarhia more than normal and my thoat has been bothering me.
User :   Side effects? or also just something rather coincidental?
Doctor :   Sideeffects
Doctor :   To determine what is real
Doctor :   I have to take your entire history once again
Doctor :   and give you a better advice
Doctor :   rather than hurry up
User :   ok
User :   well thank you
User :   :)
Doctor :   What is your age
User :   18
Doctor :   What kind of appetite problems did you have earlier

Doctor :   Why was clonazepam prescribed to you? What is the dosage
Doctor :   I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor